MAUDE Adverse Event Report: BECTON DICKINSON BD 8QT SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD 8QT SHARPS COLLECTOR; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305344
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 4 bd 8qt sharps collectors experienced missing lids.The following information was provided by the initial reporter: missing the all funnel tops.
 
Additional Manufacturer Narrative
Oem manufacture: the manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed, and the (b)(4) fda registration number has been used for the manufacture report number.Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.The customer complaint of it was reported that the funnel top was missing could not be verified due to the product not being returned for failure investigation.Based on the information provided, the device history record review process was unable to be performed since there was no lot number provided.A review of the ncmr¿s was performed; the result showed no issues reported for missing lids/ funnel top for the same part number throughout the last twelve months.Based on information provided, it wasn¿t possible to determine the root cause like a failure mode related to the manufacturing process since there was not enough information provided like a picture from original packaging, method used to handle material, shipped partial sells and storage controls of the remaining product within distributors facilities to perform an exhaustive investigation.
 
Event or Problem Description

Brand Name
BD 8QT SHARPS COLLECTOR
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15927899
Report Number2243072-2022-02105
Device Sequence Number4397610
Product Code FMI
UDI-Device Identifier50382903053440
UDI-Public50382903053440
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305344
Device Catalogue Number305344
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2022
Supplement Date Received by Manufacturer01/03/2023
Initial Report FDA Received Date12/06/2022
Supplement Report FDA Received Date01/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown